Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
$2$–strand twisting and knots with identical quantum knot homologies

Andrew Lobb

Geometry & Topology 18 (2014) 873–895
Bibliography
1 S Cautis, Clasp technology to knot homology via the affine Grassmannian, arXiv:1207.2074
2 B Gornik, Note on Khovanov link cohomology, arXiv:math.QA/0402266
3 M Hedden, P Ording, The Ozsváth–Szabó and Rasmussen concordance invariants are not equal, Amer. J. Math. 130 (2008) 441 MR2405163
4 A Kawauchi, Introduction to topological imitations of $(3,1)$–dimensional manifold pairs, from: "Topics in knot theory" (editor M E Bozhüyük), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 399, Kluwer Acad. Publ. (1993) 69 MR1257906
5 M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the $\mathrm{SO}(2N)$ Kauffman polynomial, J. Gökova Geom. Topol. GGT 1 (2007) 116 MR2386537
6 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
7 D Krasner, A computation in Khovanov–Rozansky homology, Fund. Math. 203 (2009) 75 MR2491784
8 D Krasner, Equivariant $\mathrm{sl}(n)$–link homology, Algebr. Geom. Topol. 10 (2010) 1 MR2580427
9 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. (2011) 97 MR2805599
10 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
11 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
12 A Lobb, A slice genus lower bound from $\mathrm{sl}(n)$ Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
13 A Lobb, A note on Gornik's perturbation of Khovanov–Rozansky homology, Algebr. Geom. Topol. 12 (2012) 293 MR2916277
14 J Rasmussen, Some differentials on Khovanov–Rozansky homology, arXiv:math/0607544
15 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
16 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, arXiv:1005.3266
17 D Ruberman, Mutation and volumes of knots in $S^3$, Invent. Math. 90 (1987) 189 MR906585
18 T Soma, Simple links and tangles, Tokyo J. Math. 6 (1983) 65 MR707839
19 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
20 P Vaz, The reduced HOMFLY-PT homology for the Conway and the Kinoshita–Terasaka knots, arXiv:0812.1957
21 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322